Alert archive / Indiana / Tornado Warnings in 2025

Tornado Warning 4, NWS Wilmington, OH

March 30, 20254 counties in Indiana; Boone County, Gallatin County, Kentucky

NWS Wilmington, OH issued this tornado warning at Mar 30, 2025, 8:19 PM EDT for 4 counties in Indiana; Boone County, Gallatin County, Kentucky. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 8:19 PM EDT (00:19 UTC)
Expired
Mar 30, 2025, 8:45 PM EDT
In force
26 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Gallatin County, KY

The radar

The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 8:40 PM EDTTSTM WND GST 522 Se Hebron, KYASOS station KCVG Cincinnati/Northern Kentucky International Airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 6:45 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
390 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

150 
WFUS51 KILN 310019
TORILN
INC029-115-137-155-KYC015-077-310045-
/O.NEW.KILN.TO.W.0004.250331T0019Z-250331T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
819 PM EDT Sun Mar 30 2025

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Ohio County in southeastern Indiana...
  Southeastern Ripley County in southeastern Indiana...
  Southern Dearborn County in southeastern Indiana...
  Switzerland County in southeastern Indiana...
  Boone County in northern Kentucky...
  Eastern Gallatin County in northern Kentucky...

* Until 845 PM EDT.

* At 819 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles northeast of Madison, moving east at 55 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Dillsboro, Center Square, Aberdeen, Richwood, Florence, Oakbrook,
  Idlewild, Big Bone Lick, Waterloo, Union, Avonburg, Moorefield,
  Patriot, Farmers Retreat, Fairview, Aurora, Friendship, Petersburg,
  French, and Rabbit Hash.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 74 and 77.
 I-75 in Kentucky between mile markers 172 and 181.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3912 8471 3910 8468 3910 8467 3886 8460
      3879 8520 3891 8520 3891 8534 3894 8535
TIME...MOT...LOC 0019Z 254DEG 47KT 3888 8523 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Aiena
2 follow-up statements
831 
WWUS51 KILN 310039
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
839 PM EDT Sun Mar 30 2025

INC137-KYC077-310048-
/O.CAN.KILN.TO.W.0004.000000T0000Z-250331T0045Z/
Ripley IN-Gallatin KY-
839 PM EDT Sun Mar 30 2025

...THE TORNADO WARNING FOR SOUTHEASTERN RIPLEY AND EASTERN GALLATIN
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM EDT for southeastern
Indiana...northern Kentucky...and southwestern Ohio.

&&

LAT...LON 3900 8503 3912 8471 3910 8468 3910 8467
      3886 8460 3885 8478 3886 8478 3886 8480
      3885 8481 3883 8503 3893 8504
TIME...MOT...LOC 0038Z 254DEG 47KT 3895 8491 

$$

INC029-115-155-KYC015-310045-
/O.CON.KILN.TO.W.0004.000000T0000Z-250331T0045Z/
Ohio IN-Dearborn IN-Switzerland IN-Boone KY-
839 PM EDT Sun Mar 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR OHIO...
SOUTHEASTERN DEARBORN...NORTHEASTERN SWITZERLAND AND BOONE
COUNTIES...

At 838 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Rising Sun, moving east at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Aberdeen, Richwood, Florence, Oakbrook, Idlewild, Big Bone Lick,
Waterloo, Union, Petersburg, French, Rabbit Hash, Hebron, Burlington,
Beaverlick, Quercus Grove, North Landing, Pate, Francisville,
Belleview, and Walton.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 75 and 77.
 I-75 in Kentucky between mile markers 172 and 181.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3900 8503 3912 8471 3910 8468 3910 8467
      3886 8460 3885 8478 3886 8478 3886 8480
      3885 8481 3883 8503 3893 8504
TIME...MOT...LOC 0038Z 254DEG 47KT 3895 8491 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Aiena
296 
WWUS51 KILN 310043
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
843 PM EDT Sun Mar 30 2025

INC029-115-155-KYC015-310051-
/O.EXP.KILN.TO.W.0004.000000T0000Z-250331T0045Z/
Ohio IN-Dearborn IN-Switzerland IN-Boone KY-
843 PM EDT Sun Mar 30 2025

...THE TORNADO WARNING FOR OHIO...SOUTHEASTERN DEARBORN...
NORTHEASTERN SWITZERLAND AND BOONE COUNTIES WILL EXPIRE AT 845 PM
EDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 100 AM EDT for southeastern
Indiana...northern Kentucky...and southwestern Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

Remember, a Severe Thunderstorm Warning still remains in effect for 
portions of Dearborn, Switzerland, Gallatin, Boone, Kenton, and 
Hamilton counties until 9:15 PM EDT. 

&&

LAT...LON 3900 8503 3912 8471 3910 8468 3910 8467
      3886 8460 3885 8478 3886 8478 3886 8480
      3885 8481 3883 8503 3893 8504
TIME...MOT...LOC 0041Z 254DEG 47KT 3896 8487 

$$

Aiena

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 30, 7:52 PM EDT, 27 minutes earlier.

Area forecast discussion, Mar 30, 7:52 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
752 PM EDT Sun Mar 30 2025

.SYNOPSIS...
Showers and thunderstorms will develop tonight ahead of a cold front
approaching from the west. Some of these storms will be strong to
severe. Drier conditions return for Monday and Tuesday. A more
active weather pattern returns once again by midweek and beyond, with
a favorable setup for multiple rounds of showers and storms through
the second half of the workweek.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Mid level shortwave over the Mid MS Valley to eject northeast acrs
the Great Lakes tonight as a robust 70-80KT jet rotates around its
east side. At the surface, low pressure over Northern IL to deepen
as it tracks northeast thru the Great Lakes this evening and into
southern Canada overnight. A southward trailing cold front will sweep
east across the area late tonight and early Monday.

Wind fields have responded ahead of this system with surface dew
points increasing into the lower and middle 60s in the warm sector -
feeding storms development in a corridor of moderate instability
across IL and IN. WoFS and HRRR take main push of initial line of
organized storms across Northern IN to our northwest. Additional storms
starting to develop across Central IN where visible Satl imagery
shows more sunshine and an axis of moderate instby. Expect convective
development to continue south into this favorable region of moderate
instby.

These discrete storms to organize in a favorable bulk shear
environment as they spread quickly east. These discrete storms are
expected to quickly transition into a linear or multi-storm cluster
mode.

If discrete storms make it into our far west/southwest - these
supercells will have a large hail and a strong tornado threat -
with the highest potential from the tri-state region and southwest.
The threat for damaging winds and possible embedded tornadoes will
persist with the linear feature due to the favorable low level shear
thru the mid to late evening hours. Eventually the convection will
weaken as it tracks across the Upper Ohio Valley and instability
decreases overnight.

The most likely time frame for severe weather looks to begin as
early as 6 pm in Eastern Indiana/Western Ohio and North Central KY
with chances increasing thru 8 PM and continuing through about 11 PM
as the line moves across ILN/s forecast area into Central Ohio and
Northeast KY.

In the post frontal environment lows tonight range from the lower 40s
northwest to the mid 50s southeast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Quieter conditions develop on Monday as the front clears the area in
the far southeast shortly after sunrise. Lingering showers persist
in the far southeast through early afternoon. Drier conditions evolve
area wide by late in the day but clouds look to linger. Temperatures
nearly-steady or slowly falling through the 50s and into the 40s by
late day. Northwest winds around 15 mph gust up to 25 mph.

Surface high pressure builds into the Great Lakes with skies becoming
partly cloudy Monday night. Chilly temperatures with lows from near
30 northwest to the upper 30s southeast.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Building heights on Tuesday will increase overnight lows overnight
about 10-15 from that morning's min temp. Afternoon highs will range
from 50 in the north to near 60 just south of the Ohio River.

A warm front will lift northeast through the region on Wednesday,
setting off a few showers as it crosses. Behind it, southeast wind
will become southerly and increase, advecting warmer air into the
region. Both winds and high temps on this day are underplayed in
guidance. Have increased both but this was more noticeable on the
wind field.

Deep zonal sw flow will pull in significant moisture to the region
during the day. In the evening, an upper level lobe of vorticity
will develop well ahead of the parent low that should track through
northern MN. Heavy rainfall including the possibility of strong to
severe storms looks to take aim on the region during the nighttime
hours of Wednesday.

The system will tail off over the tri-state and then orient more wsw-
ene on Thursday. The deep zonal flow continues with a more westerly
component and a surface high builds in the Upper Midwest. There
should be an area of frontogenesis over the region Thursday, with a
stationary front laying out sw-ne in the evening. The continued
plume of moisture co-located with low level convergence and a
developing front will bring a prolonged period of rain through
Friday.

The stationary front is progged to linger sw-ne over the region, and
another shot of rain developing to the north of it over the CWA
could begin Friday night and linger through Saturday.

Timing of waves along the stationary boundary will not become
apparent for a few days yet, but the boundary and atmospheric
profile above it are being forecast quite uniformly by models for
the extended period.

The main takeaway is the increased threat for a prolonged period of
consistent moderate to occasionally heavy rainfall that will be
enhanced at times with waves of low pressure tracking ne along the
stationary front. This pattern will set the stage for a significant
flooding threat to the region.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
A line of strong to severe storms has developed in the moderately
unstable airmass across IN and western Ohio ahead of a cold front.

This line of thunderstorms to push east across the TAF sites thru
about 03Z across the Central Ohio TAF sites. Some of the storms may be
strong to severe with damaging winds being the main threat. Have
gusts to 40KTs at KCVG/KLUK but winds could be locally higher.
Have timed out the impacts of lower visibility reductions at each
terminal with a TEMPO group of thunderstorms.

Coverage of thunderstorm activity should decrease from the west
between after 03Z, with mainly dry conditions expected thereafter.
However a few isolated showers will remain possible through daybreak
as the cold front progresses through the area.

A wind shift to the northwest will occur around 10z for western TAF sites
and continue to the east through 12z. MVFR ceilings are expected to
continue into Monday aftn in the post frontal environment.

OUTLOOK...MVFR CIGs may persist into Monday evening. Showers and
thunderstorms will be possible at times Wednesday and Thursday.
MVFR/IFR conditions will be possible at times Wednesday through
Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Franks
AVIATION...AR
Hazardous weather outlook, Mar 30, 3:54 PM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
354 PM EDT Sun Mar 30 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-312000-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
354 PM EDT Sun Mar 30 2025

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and storms are expected this evening, some of which will be
severe. Damaging winds are the primary threat, though large hail and
a few tornadoes are also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Sunday.

On Wednesday and Wednesday night, a few strong to severe storms are
possible. In addition, an active pattern with episodes of storms are
expected through Sunday. The potential of heavy rain with each wave
of systems poses a significant increase in the threat of flooding,
possibly widespread flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Mar 30, 6:11 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
611 PM EDT Sun Mar 30 2025

OHZ034-035-302300-
Auglaize OH-Mercer OH-
611 PM EDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN AUGLAIZE AND
MERCER COUNTIES THROUGH 700 PM EDT...

At 610 PM EDT, strong thunderstorms were located along a line
extending from Monroe to 7 miles west of Muncie, moving northeast at
65 mph.

HAZARD...Wind gusts up to 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Chattanooga, Kossuth, Celina, Wabash, Tama, Chickasaw, New Bremen,
Fort Recovery, Mendon, Buckland, Maria Stein, New Knoxville, Neptune,
Burkettsville, Montezuma, State Route 116 at State Route 197,
Carthagena, Bulkhead, Moulton, and Rockford.

If outdoors, consider seeking shelter inside a sturdy building.
Winds may arrive ahead of thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4073 8446 4068 8445 4069 8422 4066 8422
      4066 8416 4048 8430 4048 8434 4043 8434
      4041 8435 4035 8465 4035 8480 4073 8480
TIME...MOT...LOC 2210Z 244DEG 57KT 4077 8493 4022 8552

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH

McGinnis
Special weather statement, Mar 30, 6:51 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
651 PM EDT Sun Mar 30 2025

OHZ051>053-302315-
Champaign OH-Clark OH-Miami OH-
651 PM EDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
CHAMPAIGN...NORTHERN CLARK AND SOUTHEASTERN MIAMI COUNTIES THROUGH
715 PM EDT...

At 651 PM EDT, a strong thunderstorm was located near Enon, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Green Meadows, Brown, Thackery, Westville, Enon, Powhattan, Catawba
Station, New Carlisle, Terre Haute, State Route 41 at State Route
235, Dialton, Medway, Buck Creek State Park, North Hampton,
Donnelsville, Lippincott, Holiday Valley, Urbana, Snyderville, and
Northridge.

This includes I-70 in Ohio between mile markers 44 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 100 AM EDT for west central
Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4002 8352 3984 8396 3984 8398 3993 8410
      4023 8375
TIME...MOT...LOC 2251Z 225DEG 38KT 3992 8395

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH

Aiena
Special weather statement, Mar 30, 7:05 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
705 PM EDT Sun Mar 30 2025

INZ050-058-OHZ034-042-302345-
Fayette IN-Wayne IN-Darke OH-Mercer OH-
705 PM EDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN WAYNE...
NORTHWESTERN FAYETTE...NORTHWESTERN DARKE AND SOUTHWESTERN MERCER
COUNTIES THROUGH 745 PM EDT...

At 705 PM EDT, strong thunderstorms were located along a line
extending from 7 miles northwest of Winchester to 9 miles southwest
of New Castle, moving east at 35 mph.

HAZARD...Wind gusts up to 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Mount Auburn, New Weston, Franklin, Dublin, Cambridge City, North
Star, Rose Hill, Union City, East Germantown, Ansonia, Eldora
Speedway, Bentonville, Economy, Greens Fork, Sharps Crossing,
Williamsburg, Bethel, Hagerstown, Fountain City, and North Dayton.

This includes I-70 in Indiana between mile markers 134 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 100 AM EDT for east central
Indiana.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3979 8522 3987 8522 3987 8520 4001 8520
      4000 8481 4036 8480 4036 8449 4001 8478
      3975 8517 3974 8530 3979 8530
TIME...MOT...LOC 2305Z 261DEG 30KT 4022 8511 3984 8552

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH

McGinnis
Special weather statement, Mar 30, 7:39 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
739 PM EDT Sun Mar 30 2025

INZ050-OHZ034-035-042-043-060-310030-
Wayne IN-Auglaize OH-Darke OH-Shelby OH-Preble OH-Mercer OH-
739 PM EDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WAYNE...WESTERN
SHELBY...NORTHWESTERN PREBLE...DARKE...AUGLAIZE AND SOUTHEASTERN
MERCER COUNTIES THROUGH 830 PM EDT...

At 739 PM EDT, strong thunderstorms were located along a line
extending from Cridersville to near Cambridge City, moving east at 30
mph.

HAZARD...Wind gusts up to 45 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
New Weston, Fryburg, Chickasaw, Dublin, New Bremen, Darke County
Airport, New Madison, East Germantown, Botkins, New Knoxville, State
Route 47 at US Route 127, Eldora Speedway, Fort Loramie, Osgood,
Greens Fork, Moulton, Sharps Crossing, Hollansburg, Bethel, and
Kossuth.

This includes the following Interstates...
 I-70 in Indiana between mile markers 135 and 156.
 I-70 in Ohio between mile markers 0 and 3.
 I-75 in Ohio between mile markers 102 and 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 100 AM EDT for east central
Indiana...and west central Ohio.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4066 8422 4064 8411 4064 8395 4020 8439
      4020 8443 4016 8443 3980 8478 3979 8522
      3982 8522 4001 8506 4001 8481 4026 8481
      4069 8435 4069 8422
TIME...MOT...LOC 2339Z 278DEG 27KT 4065 8418 3981 8512

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH

McGinnis

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:10 PM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Switzerland65 min
Mar 30, 8:15 PM EDTTornado WarningILNDearborn, Franklin, Ripley30 min
Mar 31, 3:08 PM EDTFlood WatchILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more6 days
Mar 30, 8:40 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton65 min
Mar 30, 9:20 PM EDTSpecial Weather StatementILNBracken, Pendleton55 min
Mar 30, 10:12 PM EDTSpecial Weather StatementILNCarroll, Grant, Owen, Pendleton48 min
Mar 30, 10:28 PM EDTSevere Thunderstorm WarningILNBracken, Grant, Owen, Pendleton, Robertson62 min
Mar 30, 10:53 PM EDTSpecial Weather StatementILNCampbell52 min
Mar 30, 11:13 PM EDTSevere Thunderstorm WarningILNLewis, Mason, Robertson62 min
Mar 30, 11:51 PM EDTSevere Thunderstorm WarningILNLewis54 min

Nearby

Tornado Warnings in Indiana, 2025Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.